# SDR CA040512007

- Difficulty date: April 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,662 hours
- Engine: Pwa JT15D4
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS130436
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank, Cessna
- Component part number: 55653456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICEABILITY CHECK, THE AME FOUND THE ELEVATOR SYSTEM SEEMED LOOSE. HE ALSO FOUND THAT HE COULD MOVE BOTH ELEVATORS IN THE OPPOSITE DIRECTION SLIGHTLY.  FURTHER TROUBLESHOOTING REVEALED THAT THE UPPER CONTROL TUBE TO BELL CRANK BOLT WAS INSUFFICIENTLY TORQUED AND THE BOLT WAS WORN.  THE BELL CRANK WAS ALSO WORN .003 ON ONE SIDE OF THE MOUNT HOLE AND .007 ON THE OTHER.  THERE IS NO ALLOWABLE WEAR TOLERANCE GIVEN FOR THIS PART.  AN AIRCRAFT SERVICES CAMPAIGN NOTICE WAS ISSUED TO INSPECT THE REST OF THE FLEET.
